Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Limit theorems of polynomial approximation with exponential weights

About this Title

Michael I. Ganzburg

Publication: Memoirs of the American Mathematical Society
Publication Year 2008: Volume 192, Number 897
ISBNs: 978-0-8218-4063-4 (print); 978-1-4704-0503-8 (online)
MathSciNet review: 2387892
MSC: Primary 41A17; Secondary 30D15, 31A05

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Statement of main results
  • 3. Properties of harmonic functions
  • 4. Polynomial inequalities with exponential weights
  • 5. Entire functions of exponential type and their approximation properties
  • 6. Polynomial interpolation and approximation of entire functions of exponential type
  • 7. Proofs of the limit theorems
  • 8. Applications
  • 9. Multidimensional limit theorems of polynomial approximation with exponential weights
  • 10. Examples

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia